# SDR SWAA2021111928013

- Difficulty date: October 7, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 BULKHEAD WEB AT B.S. 1016; L.B.L. 2; W.L. 190. ; / [01] EVALUATED CORROSION ON BS 1016 BULKHEAD WEB LBL2 WL190 REMOVED .005' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.032' FOUND OUT OF LIMITS PER SRM 53-80-08-1A-1 USING ATS TOOL ID # ATS1225 S/N UNKNOWN;[10] FABRICATED REPAIR PARTS; APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER EA 21-153-03150. REQUEST OK TO INSTALL.; [11] VERIFIED CORRECTIVE ACTIONS STEP 10 AND OK TO INSTALL GIVEN.; [12] INSTALLED PERMANENT FASTENERS BEFORE SQUEEZE OUT TIME; APPLIED SEALANT AT 8:30AM UTC TIME (1:30AM LOCAL TIME) 10/27/2021.; [13] VERIFIED CORRECTIVE ACTIONS STEP 12.; [14] REPAIRED PER SWA EA # 21-153-03150; [15] VERIFIED REPAIRED PER SWA EA # 21-153-03150.; [16] VERIFIED ALL STEPS COMPLETE.
